Universidad Complutense de Madrid
E-Prints Complutense

Stability and stabilization of generalized solutions of degenerating problems in 2-phase filtration

Impacto

Downloads

Downloads per month over past year



Díaz Díaz, Jesús Ildefonso and Antontsev, S.N. and Domansky, A.V. (1962) Stability and stabilization of generalized solutions of degenerating problems in 2-phase filtration. Doklady Akademii Nauk, 325 (6). pp. 1151-1155. ISSN 0869-5652





Item Type:Article
Uncontrolled Keywords:2-Phase flows in porous media
Subjects:Sciences > Mathematics > Differential equations
ID Code:16263
Deposited On:10 Sep 2012 08:32
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page